# SDR DL733990387

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERCOSTAL AT STRINGER 8A FOUND CRACKED AT STA 334.  CRACK REPAIRED PER S/B 737-53A1108 (REF ERA 332823-14AD).  ACTION TAKEN, 332823-14AD.
